MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME14 7MM X 17CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSFRAME14 7MM X 17CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number MFR140717
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The purpose of this mdr is to include the additional event information received on 21-nov-2019.The additional event information resulted in a change in the reportability of this complaint.This complaint does not meet the criteria for medical device reporting since the issue occurred during pre-deployment electrical testing and the coil was successfully implanted in the patient.Therefore, it has been deemed not reportable.No further reports will be forthcoming.Additional information received indicated that the issue occurred during pre-deployment electrical testing.The same dcb and cable were used successfully with subsequent coils.The 7mm x 17cm micrusframe14 coil was finally implanted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.(b)(4).The device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Based on picture provided, dpu and connector looks with no damage, and coil can be observed still attached to device.However, the reported condition cannot be confirmed until the device is returned.Further investigation will be performed if the device is received for analysis.A manufacturing record evaluation was performed for the finished device l12061 number, and no non-conformances related to the reported complaint condition were identified.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by a healthcare professional, during a coil embolization, a 7mm x 17cm micrusframe14 coil (mfr140717, l12061) was being used as a third coil, however, tried it several times, but it was not ¿detailed¿.There was no patient injury reported.A picture of the device was received.

Brand Name
MICRUSFRAME14 7MM X 17CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key9304935
Report Number3008114965-2019-01238
Device Sequence Number2195772
Product Code KRD
UDI-Device Identifier10886704078012
UDI-Public10886704078012
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberMFR140717
Device Lot NumberL12061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer11/21/2019
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1